Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Cellular approximations and the Eilenberg–Moore spectral sequence

Shoham Shamir

Algebraic & Geometric Topology 9 (2009) 1309–1340
Abstract

We set up machinery for recognizing k–cellular modules and k–cellular approximations, where k is an R–module and R is either a ring or a ring-spectrum. Using this machinery we can identify the target of the Eilenberg–Moore cohomology spectral sequence for a fibration in various cases. In this manner we get new proofs for known results concerning the Eilenberg–Moore spectral sequence and generalize another result.

Keywords
Eilenberg–Moore spectral sequence
Mathematical Subject Classification 2000
Primary: 55P43, 55T20
References
Publication
Received: 13 December 2007
Revised: 17 April 2009
Accepted: 19 April 2009
Published: 5 July 2009
Authors
Shoham Shamir
School of Mathematics and Statistics
The University of Sheffield
Sheffield, S3 7RH
UK